# SDR ASAA9980261

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CHAFING WAS FOUND ON CABIN SEAT TRACK AT FS 237, RBL 45.  REMOVED DAMAGED MATERIAL AND SPLICED IN NEW SECTION IAW DC9 SRM 53-05 FIG 4F.  (M)
